Alert archive / Alabama / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 127, NWS Mobile, AL

April 17, 20224 counties in Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 17, 2022, 8:51 PM CDT for 4 counties in Alabama. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2022, 8:51 PM CDT (01:51 UTC)
Expired
Apr 17, 2022, 9:45 PM CDT
In force
54 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Butler County, AL, Conecuh County, AL, Monroe County, AL, Wilcox County, AL

The radar

The Ft Rucker radar (KEOX), 124 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 6:55 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

674 
WUUS54 KMOB 180151
SVRMOB
ALC013-035-099-131-180245-
/O.NEW.KMOB.SV.W.0127.220418T0151Z-220418T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
851 PM CDT Sun Apr 17 2022

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Butler County in south central Alabama...
  Eastern Monroe County in south central Alabama...
  Southeastern Wilcox County in south central Alabama...
  Central Conecuh County in south central Alabama...

* Until 945 PM CDT.

* At 849 PM CDT, a severe thunderstorm was located 12 miles south of
  Pine Apple, or 18 miles north of Evergreen, moving northeast at 25 
  mph. Additional storms to the southwest are also likely to produce 
  large hail.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Greenville, Monroeville, Peterman, Georgiana, Excel, Beatrice,
  Repton and Pine Apple.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These storms have had a history of producing large hail. SEEK 
SHELTER NOW inside a sturdy structure and stay away from windows!

&&

LAT...LON 3165 8650 3164 8650 3132 8734 3174 8736
      3196 8681 3196 8645 3166 8645
TIME...MOT...LOC 0149Z 233DEG 21KT 3170 8697 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

JLH
3 follow-up statements
635 
WWUS54 KMOB 180157
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
857 PM CDT Sun Apr 17 2022

ALC013-035-099-131-180245-
/O.CON.KMOB.SV.W.0127.000000T0000Z-220418T0245Z/
Butler AL-Monroe AL-Wilcox AL-Conecuh AL-
857 PM CDT Sun Apr 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR BUTLER...EASTERN MONROE...SOUTHEASTERN WILCOX AND CENTRAL CONECUH
COUNTIES...

At 856 PM CDT, a severe thunderstorm was located 10 miles south of
Pine Apple, or 19 miles west of Greenville, moving northeast at 25
mph.

HAZARD...Golf ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Greenville, Monroeville, Peterman, Georgiana, Excel, Beatrice, Repton
and Pine Apple.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing destructive damaging hail. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.

&&

LAT...LON 3165 8650 3164 8650 3132 8734 3174 8736
      3196 8681 3196 8645 3166 8645
TIME...MOT...LOC 0156Z 233DEG 21KT 3173 8693 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

JLH
348 
WWUS54 KMOB 180223
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
923 PM CDT Sun Apr 17 2022

ALC035-099-180232-
/O.CAN.KMOB.SV.W.0127.000000T0000Z-220418T0245Z/
Monroe AL-Conecuh AL-
923 PM CDT Sun Apr 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONROE AND CENTRAL
CONECUH COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Alabama.

LAT...LON 3166 8649 3165 8650 3164 8650 3155 8686
      3164 8691 3183 8691 3183 8704 3187 8704
      3196 8681 3196 8645 3166 8645
TIME...MOT...LOC 0222Z 245DEG 23KT 3179 8675 

$$

ALC013-131-180245-
/O.CON.KMOB.SV.W.0127.000000T0000Z-220418T0245Z/
Butler AL-Wilcox AL-
923 PM CDT Sun Apr 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR BUTLER AND SOUTHEASTERN WILCOX COUNTIES...

At 922 PM CDT, a severe thunderstorm was located 8 miles west of
Greenville, moving northeast at 25 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Greenville, Georgiana and Pine Apple. 

LAT...LON 3166 8649 3165 8650 3164 8650 3155 8686
      3164 8691 3183 8691 3183 8704 3187 8704
      3196 8681 3196 8645 3166 8645
TIME...MOT...LOC 0222Z 245DEG 23KT 3179 8675 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

JLH
969 
WWUS54 KMOB 180248
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
948 PM CDT Sun Apr 17 2022

ALC013-131-180258-
/O.EXP.KMOB.SV.W.0127.000000T0000Z-220418T0245Z/
Butler AL-Wilcox AL-
948 PM CDT Sun Apr 17 2022

...THE SEVERE THUNDERSTORM WARNING FOR BUTLER AND SOUTHEASTERN WILCOX
COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning has been allowed to expire.  However
small hail is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Alabama.

LAT...LON 3166 8649 3165 8650 3164 8650 3155 8686
      3164 8691 3183 8691 3183 8704 3187 8704
      3196 8681 3196 8645 3166 8645
TIME...MOT...LOC 0248Z 233DEG 21KT 3187 8662 

$$

JLH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 8:26 PM CDT, 25 minutes earlier.

Area forecast discussion, Apr 17, 8:26 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
826 PM CDT Sun Apr 17 2022

.MESOANALYSIS UPDATE...Current analysis shows a northward-
moving outflow boundary located just north of the FL Panhandle-AL
border, stretching northwest through central Wayne county in MS.
This attaches to a surface low, which has also formed over
southwest MS and is beginning to lift northeast. To the south of
the boundary, air remains moderately unstable, with MLCAPEs of
1000 to 2000 J/kg. Upstream in southern MS and eastern LA, where
temperatures are in the upper 70s to low 80s, MLCAPEs rise to 2000
to 2500 J/kg. Looking at the kinematics at play, strong
diffluence aloft is present over southern Mississippi due a split
300mb flow, with a northwesterly jet over Louisiana and a west-
southwesterly jet over the Tennessee River Valley. A stout
shortwave trough is currently located over the MS River valley and
is quickly moving eastward. Additionally, VAD analysis profiles
over KMOB suggest that a low level jet may be forming as 1km winds
have increased to around 30 to 35 knots.

The best differential divergence has entered our southeast MS
counties and is beginning to spread into southwestern AL. As this
occurs, the outflow boundary will serve as a focus point for
storms to develop and move along. As stated above, storms along
and south of the boundary will have plenty of instability to work
with, as well as PWATs of 1.5 to 1.7 inches. Model soundings also
suggest that dry air remains present above 700mb. With this dry
air in place and 0-6km bulk shear values ranging from 45 to
55kts, these storms have the potential to produce large hail up to
at least golf ball sized. Damaging downburst winds may also be
possible in some of the stronger storms. Additionally, with the
forming southwesterly low level jet and light southeasterly winds
at the surface, hodographs along and south of the outflow boundary
are gaining more curvature, thus increasing SRH values. Therefore
one or two brief tornadoes cannot be ruled out. The severe risk
will push southeastward throughout the remainder of the evening,
moving offshore/east of our area around, or a little after
midnight. /96

&&

.PREV DISCUSSION... /issued 615 PM CDT Sun Apr 17 2022/

AVIATION...
00Z issuance...Upper level MVFR to VFR conditions with local low
MVFR to IFR conditions in locally heavy rain were noted across
the forecast area at 23z. These local drops will continue in the
eastward moving convection through the evening. Additional strong
thunderstorms will move over the forecast area from the west in
the overnight hours ahead of an approaching cold front, bringing
local drops to low end MVFR/IFR in locally heavy rains. Southerly
winds around 10 knots will shift to northwesterly around 10 knots
after 08z as the cold front moves across inland southeast
Mississippi to southwest Alabama and the western Florida
Panhandle.
/16

PREV DISCUSSION... /issued 403 PM CDT Sun Apr 17 2022/

NEAR TERM UPDATE /Now Through Monday/...An upper-level trough,
located over New England will continue to lift northeast. Another
larger trough, currently over the north-central US, will take on a
negative tilt as it digs southeastward during the period. Out
ahead of the large trough, a pronounced lead shortwave trough is
currently approaching the ArkLaTex region. This shortwave will
continue to quickly move off to the east, passing over our region
by early Monday morning. At the surface, a stationary frontal
boundary, located over our northern counties, will slowly lift to
the north during the day today. In response to the lead shortwave
trough, a low looks to develop along the stationary boundary over
Mississippi and quickly push to the northeast. As it does so, it
will effectively lift the boundary north and allow for a cold
front to sweep through the region by Monday morning.

Current analysis shows that showers and thunderstorms have moved
into southeast Alabama in response to a weak shortwave impulse
moving within diffluent northwesterly flow aloft. Over our region,
deep-layer moisture is currently in place across the region, with
PWATs estimated to be around 1.4 to 1.7 inches. 12z soundings from
KLIX and KJAN do show the presence of a dry layer between 700 and
500mb, which, with northwesterly flow aloft, has likely advected
into the local area. With the dry layer in place and decent lapse
rates, MLCAPEs have increased to 1500 to 2000 J/kg. DCAPEs across
the region have also increased to 700 to 900 J/kg, with 900 to 1100
J/kg located upstream in western Mississippi and eastern Louisiana.
0-6km Bulk Shear values of 40 to 45 kts are also present across the
region, but with 850mb winds only at 15 to 20 kts, 0-1km SRH values
remain low at this time, at approximately 50 to 100 m2/s2.

By the early evening hours, another area of differential divergence
will move into our region as the lead shortwave approaches from the
northwest. With the current PWAT and CAPE values in place, there
will likely be an uptick in shower and thunderstorm activity through
the afternoon. Decent shear values and high DCAPE values also
suggest that some storms can become strong to severe by producing
damaging winds of up to 60 mph and large hail (quarter-sized or
greater). By the evening, models continue to suggest the development
of a weak 25 to 30 kt low level jet. If this were to occur, this
could be just enough to bring some curvature to the hodographs,
which in turn may lead to an increase of 0-1km SRH values to the 100
to 150 m2/s2 range. Therefore, one or two brief tornadoes cannot be
ruled out this evening. Heavy rainfall will also be possible in some
of the heavier storms. If storms set up and train across the same
regions, this could lead to localized flash flooding, especially for
urban and low-lying areas.

By late evening into early Monday morning, the cold front will
approach the region. Some showers and a few thunderstorms will be
possible as it passes through, however, PWATs will have decreased to
1.2 to 1.4 inches and instability values will have dropped off due
to the combination of the loss of daytime heating and previous storm
activity. Therefore, by this point, expect the threat of severe
weather to have decreased. The front pushes through the area by mid
morning, giving way to cooler and drier conditions. Lows tonight
will be in the 60s across the area. Highs on Monday will remain in
the 70s. /96

SHORT TERM /Monday night Through Wednesday night/...A
negatively tilted upper trof over the eastern states into the
Bahamas moves off into the western Atlantic through Tuesday night
while a large surface ridge builds from the central states into
the eastern states. This pattern promotes a deep layer northerly
flow over the forecast area through Tuesday along with dry
conditions.  The surface ridge becomes oriented over the eastern
states into the western Atlantic Wednesday into Wednesday night as
another upper trof progresses across the northern Plains to the
Great Lakes region. This allows for a southerly/southeasterly
flow to develop but the return of moisture to the area is not
expected to be sufficient to support pops and have continued with
a dry forecast through the remainder of the period. Lows Monday
night and Tuesday night range from the mid 40s to the lower/mid
50s at the coast. Milder overnight temperatures follow for
Wednesday night when lows range from the mid 50s inland to the
lower 60s near the coast. Highs on Tuesday range from around 70
well inland to the mid 70s closer to the coast, then Wednesday
will be warmer with highs 75 to 80. A low risk of rip currents is
expected through the period. /29

EXTENDED TERM /Thursday Through Sunday/...An upper ridge builds
over the southeastern states through Friday and phases with
another upper ridge which progresses across the central states
into the eastern states. This results in a large upper ridge
pattern over the eastern states which persists through Saturday
then begins to move off into the western Atlantic on Sunday as a
large upper trof advances across the central states. A surface
ridge remains in place over the southeastern states through
Saturday then weakens on Sunday as a cold front approaches from
the west. Subsidence associated with the upper ridge building over
the region will favor dry conditions continuing over the forecast
area through Saturday. As the upper ridge begins to move off to
the east on Sunday, abating subsidence allows for improving deep
layer moisture mainly over the western portion of the area and
will have slight chance pops return to the western portion of the
area by Sunday afternoon. /29

MARINE...A light to occasionally moderate south to southwesterly
flow tonight will become a moderate northerly flow by Monday morning
in the wake of a cold front. Strong flow will then develop Monday
night, along with building seas. Therefore, a Small Craft Advisory
will likely be needed from Monday night through Tuesday afternoon.
Moderate to at times strong east to southeasterly flow is
anticipated through midweek. /96

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Apr 17, 3:57 PM CDT, 4 hours 54 minutes before
Special Weather Statement
National Weather Service Mobile AL
357 PM CDT Sun Apr 17 2022

FLZ205-206-172145-
Okaloosa Inland FL-Okaloosa Coastal FL-
357 PM CDT Sun Apr 17 2022

...A strong thunderstorm will impact portions of southern Okaloosa
County through 445 PM CDT...

At 356 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 7 miles north of Wright, moving southeast at 15
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Ocean City, Lake Lorraine and Cinco Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3038 8651 3046 8659 3043 8660 3042 8659
      3040 8659 3039 8653 3039 8658 3051 8676
      3067 8666 3060 8639 3045 8639 3045 8642
      3040 8642 3040 8639 3038 8640
TIME...MOT...LOC 2056Z 295DEG 13KT 3057 8664

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Black
Special weather statement, Apr 17, 5:11 PM CDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Mobile AL
511 PM CDT Sun Apr 17 2022

ALZ263-172300-
Mobile Central AL-
511 PM CDT Sun Apr 17 2022

...A strong thunderstorm will impact portions of central Mobile
County through 600 PM CDT...

At 510 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Mobile Regional Airport, or 5 miles west of
Midtown Mobile, moving southeast at 10 mph.

HAZARD...Winds up to 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Tillmans Corner, I10 And I65 and
Mobile Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3052 8813 3066 8831 3075 8825 3072 8804
      3070 8804 3071 8802 3069 8803 3070 8801
      3069 8802 3069 8801 3067 8803 3068 8804
      3065 8803 3066 8805 3064 8806 3061 8805
      3057 8809 3052 8809
TIME...MOT...LOC 2210Z 296DEG 12KT 3066 8821

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
Local storm report, Apr 17, 7:55 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
755 PM CDT SUN APR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             MINEOLA                 31.28N 87.64W
04/17/2022  M1.75 INCH       MONROE             AL   EMERGENCY MNGR

&&
Local storm report, Apr 17, 8:15 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
815 PM CDT SUN APR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             4 WSW URIAH             31.29N 87.56W
04/17/2022  E1.75 INCH       MONROE             AL   COUNTY OFFICIAL

            GOLF BALL SIZED HAIL REPORTED SOUTHWEST OF
            URIAH BY COUNTY EMA.

&&

SAM
Local storm report, Apr 17, 8:35 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
835 PM CDT SUN APR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             URIAH                   31.31N 87.50W
04/17/2022  M1.75 INCH       MONROE             AL   SHIP

            PHOTOS POSTED ON SOCIAL MEDIA.

&&
Local storm report, Apr 17, 8:37 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
837 PM CDT SUN APR 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             URIAH                   31.31N 87.50W
04/17/2022  M1.75 INCH       MONROE             AL   PUBLIC

            PHOTOS POSTED ON SOCIAL MEDIA.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:35 PM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia, Monroe40 min
Apr 17, 8:09 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe51 min
Apr 17, 8:12 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBChoctaw48 min
Apr 17, 8:28 PM CDTSevere Thunderstorm WarningMOBBaldwin62 min
Apr 17, 9:07 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBClarke, Mobile, Washington53 min
Apr 17, 9:20 PM CDTTornado WarningMOBMobile, Washington22 min
Apr 17, 9:51 PM CDTAreal Flood AdvisoryMOBChoctaw3 hr
Apr 17, 9:56 PM CDTSpecial Marine WarningMOB94 min
Apr 17, 9:56 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile49 min
Apr 17, 10:11 PM CDTAreal Flood AdvisoryMOBWashington3 hr
Apr 17, 10:15 PM CDTSevere Thunderstorm Warning Destructive damage threatMOBBaldwin, Mobile45 min
Apr 17, 10:34 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBBaldwin56 min
Apr 17, 10:38 PM CDTTornado WarningMOBBaldwin52 min
Apr 17, 10:40 PM CDTTornado WarningMOBBaldwin50 min
Apr 17, 11:05 PM CDTAreal Flood AdvisoryMOBBaldwin4 hr
Apr 17, 11:06 PM CDTSpecial Marine WarningMOB114 min
Apr 17, 11:37 PM CDTSpecial Weather StatementMOBCovington53 min
Apr 18, 12:08 AM CDTSpecial Marine WarningMOB2 hr
Apr 18, 12:53 AM CDTSpecial Marine WarningMOB97 min
Apr 18, 2:24 AM CDTSpecial Marine WarningMOB96 min
Apr 18, 2:35 AM CDTSmall Craft AdvisoryMOB34 hr
Apr 18, 8:36 AM CDTRiver Flood WarningMOBEscambia24 hr
Apr 18, 8:38 AM CDTRiver Flood WarningMOBCovington, Escambia25 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.